×

zbMATH — the first resource for mathematics

Local characterizations of Darboux Baire 1 functions. (English) Zbl 0456.26002
MSC:
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BRUCKNER A. M., CEDER J. G.: Darboux continuity. Jber. Deutsch. Math.-Verein., 67, 1965, 93-417. · Zbl 0144.30003
[2] CSÁSZÄR A.: Sur la propriété de Dabroux. C. R. Premier Congr. des Math. Hong. Budapest 1952, 551–560.
[3] HALPERIN I.: Discontinuous functions with the Darboux properry. Amer. Math. Monthly, 57, 1950, 539-540. · Zbl 0040.17301
[4] KURATOWSKl K.: Topologie I. PWN, Warszawa 1958.
[5] MASSERA J. L.: Sobre las funciones derivables. Bolétin de Ia Facultad de Ingeniera 2(Ano 9) 1944, 647-668.
[6] MAXIMOFF I.: Sur les fonctions ayant la propriété de Darboux. Prace Mat. Fiz., 43, 1936, 241-265. · Zbl 0013.25007
[7] SEN H. K.: Darboux property and its applications. Proc. Benares Math. Soc. (N.S.), 2, 1940, 17-23.
[8] YOUNG J.: A theorem in the theory of functions of real variable. Rend. Circ. Math. Palermo, 24, 1907, 187-192. · JFM 38.0420.01
[9] ZAHORSKI Z.: Sur la première dérivée. Trans. Amer. Math. Soc., 69, 1950, 1-54. · Zbl 0038.20602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.